@Article{JCM-35-74, author = {Han , XiaoleXie , Hehu and Xu , Fei}, title = {A Cascadic Multigrid Method for Eigenvalue Problem}, journal = {Journal of Computational Mathematics}, year = {2017}, volume = {35}, number = {1}, pages = {74--90}, abstract = {

A cascadic multigrid method is proposed for eigenvalue problems based on the multilevel correction scheme. With this new scheme, an eigenvalue problem on the finest space can be solved by linear smoothing steps on a series of multilevel finite element spaces and nonlinear correcting steps on special coarsest spaces. Once the sequence of finite element spaces and the number of smoothing steps are appropriately chosen, the optimal convergence rate with the optimal computational work can be obtained. Some numerical experiments are presented to validate our theoretical analysis.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1608-m2014-0135}, url = {http://global-sci.org/intro/article_detail/jcm/9764.html} }